# SDR ABXA9701773

- Difficulty date: November 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47381
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5912880508
- Condition: Binding
- Location: Lt Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S CLEARVIEW WINDOW (EMERG EXIT) WOULD  NOT OPEN.  FOUND WINDOW TRIM BINDING WINDOW ACTUATING ROD.  RESECURED TRIM, WINDOW OPERATED NORMAL.
